# SDR AALA20020660

- Difficulty date: April 22, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LONGERON 3L AT STATION 160.  INSTALLED NEW LONGERON SECTION WITH SPLICE IAW SRM 53-02 FIG 18 SHEETS 1, 4, 5 AND 6 AND AARD 53-00-00-05.  (M)
